# SDR ABXA010355

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,628 hours, 22,720 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW WOULD NOT OPEN.  FOUND AFT LOWER LOCK ON FIRST OFFICER'S WINDOW OBSTRUCTED BY SEALANT.  REMOVED SEALANT.  WINDOW OPERATED NORMAL.
